# SDR DALA2024071907283

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452593) CORROSION ON FLOOR SUPPORT ANGLE WL-208, STA-986+5.5, FROM LBL-38 TO LBL-44. REMOVED, REPLACED AND INSTALLED FLOOR SUPPORT ON STA 986.5+6" BTW LBL 38 TO LBL44 IAW B737-800 SRM 51-40-02-OG AND DWG 147A5700.
